# SDR CX7A194J7

- Difficulty date: June 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Aircraft time: 24,713 hours, 27,045 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT TAILPIPE HOT ILLUMINATED IN FLIGHT.  RAN CHECK LIST, SHUTDOWN RT ENGINE.
